In this paper, we improve the order of approximation of certain operators linking Bernstein and genuine Bernstein–Durrmeyer operators. Firstly, we obtain some direct results in terms of modulus of continuity and Voronovskaja type asymptotic formula for these operators. Finally, we give some numerical examples regarding the obtained theoretical results for new constructed operators.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Acu, A.M., Agrawal, P.N.: Better approximation of functions by genuine Bernstein-Durrmeyer type operators. Carpath. J. Math. 35(2), 125–136 (2019)
Acu, A.M., Gupta, V., Tachev, G.: Better numerical approximation by durrmeyer type operators. Results Math. 74(3), Paper No. 90, 24 p. (2019)
Chen, W.: On the modified Bernstein–Durrmeyer operator, Report of the Fifth Chinese Conference on Approximation Theory, Zhen Zhou, China (1987)
Gonska, H., Păltănea, R.: Simultaneous approximation by a class of Bernstein–Durrmeyer operators preserving linear functions. Czechoslov. Math. J. 60(135), 783–799 (2010)
Gonska, H., Păltănea, R.: Quantitative convergence theorems for a class of Bernstein–Durrmeyer operators preserving linear functions. Ukr. Math. J. 62, 913–922 (2010)
Goodman, T.N.T., Sharma, A.: A modified Bernstein-Schoenberg operator. Constructive theory of functions (Varna, 1987), pp 166–173, Publ. House Bulg. Acad. Sci., Soia (1988)
Gupta, V., Tachev, G., Acu, A.M.: Modified Kantorovich operators with better approximation properties. Numer. Algorithms 81(1), 125–149 (2019)
Gupta, V., Rassias, T.M., Agrawal, P.N., Acu, A.M.: Recent Advances in Constructive Approximation Theory. Springer, New York (2018)
Khosravian-Arab, H., Dehghan, M., Eslahchi, M.R.: A new approach to improve the order of approximation of the Bernstein operators: Theory and applications. Numer. Algorithms 77(1), 111–150 (2018)
Păltănea, R.: A class of Durrmeyer type operators preserving linear functions, Ann. Tiberiu Popoviciu Sem. Funct. Equat. Approxim. Convex. (Cluj-Napoca) 5, 109–117 (2007)
We are grateful to the reviewers for the proposed corrections which improved our manuscript. The work was done jointly, while the first author visited Ankara University during November 2-16, 2019, supported by The Scientific and Technological Research Council of Turkey, ”2221 - Fellowships for Visiting Scientists and Scientists on Sabbatical Leave, with application number 1059B211900262”.
Communicated by Gradimir Milovanovic.
About this article
Cite this article
Acu, A., Başcanbaz-Tunca, G. & Çetin, N. Approximation by certain linking operators. Ann. Funct. Anal. (2020). https://doi.org/10.1007/s43034-020-00081-x
- Bernstein operators
- Genuine Bernstein-Durrmeyer operators
- Modulus of continuity
- Voronovskaya type theorem
- Order of approximation
Mathematics Subject Classification